# SDR QMLA2020052920023

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53592
- Aircraft time: 9,076 hours
- Engine time: 4,549 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: S3008EC6
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW COMPLAINED OF BURNT RUBBER OR PLASTIC SMELL IN THE CABIN.  AIR CONDITIONER WAS TURNED ON AND UPON THE SMELL OF THE RUBBER THE A/C WAS TURNED OFF AND SMELL EVENTUALLY WENT AWAY AFTER THE CREW ABORTED THE FLIGHT, AND OPENED WINDOWS TO VENT AIRCRAFT.  MAINTENANCE PERFORMED AS FOLLOWS: INSPECTED VENTING SYSTEM IN CABIN AND FOUND NO BURNT MOTORS OR VENTS.  WENT INTO ENGINE BAY, BELT WAS INSPECTED AND DEEMED SERVICEABLE BUT TENSION WAS INCORRECT.  BELT TENSION WAS RESET WITH IN LIMITS, AND COMPRESSOR WAS RE-TORQUED AND SAFETIED AS REQUIRED. RAN AIRCRAFT FOR 20 MINS AND SMELL WAS GONE.
